# SDR 96FDEA00553

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Bs 1055
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED INTERCOSTAL BS 1055 BETWEEN STR 23L TO 25L LBL 36 TO 48 WL 156.  REMOVED AND REPLACED OUT OF LIMITS INTERCOSTAL PER FEDEX SRM 53-10-1.
